# SDR IPXA2021031866963

- Difficulty date: February 25, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 18,122 hours, 10,898 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Part number: A5724207120200
- Condition: Cracked
- Location: Lt Wing K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLH WING INSIDE KRUGER FLAP AREA PANEL SUPPORT STRUCTURE CRACKED/BROKENREMOVED AND REPLACE IAW SRM 51-40-21
